# SDR DALA2016102107453

- Difficulty date: October 14, 2016
- Submitted: October 23, 2016
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 64,323 hours, 12,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK CAPACITY CHECK FOUND SEVERAL PACKS FAILED.  REPLACED EMERGENCY LIGHT BATTERIES SYSTEM OPERATION IS NORMAL.
